# SDR ASAA2021042734687

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 22,603 hours, 7,122 cycles
- System (JASC): 2310 · HF Communications System
- Part: Display
- Condition: False Indication
- Location: Nr 2 Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF RADIO #2 DISPLAYS FAIL IN BOTH WINDOWS ON THE RTP. GROUNDED - YES. PERFORMED HF SYSTEM BITE PROCEDURES, NO FAULT FOUND REFERENCE B737-900 FIM 23-11-TASK 801, PERFORMED TRANSCEIVER RESET #2 FAIL, FAIL MSG WENT AWAY. PERFORMED HF OPS TEST, WITH NO DEFECTS NOTED, REF B737-900 AMM 23-11-00-710-801.
